IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Hiroshi Kanayama (IBM)
Vice Chair Makoto Ichise (NTT DoCoMo), Takeshi Sakaki (Univ. of Tokyo/Hottolink)
Secretary Yasuhiko Watanabe (Ryukoku Univ.), Kazutaka Shimada (Kyushu Inst. of Tech.)
Assistant Ryuichiro Higashinaka (NTT), Mitsuo Yoshida (Toyohashi Univ. of Tech.)

Special Interest Group on Information Fundamentals and Access Technologies (IPSJ-IFAT) [schedule] [select]

Conference Date Thu, Feb 9, 2017 10:30 - 17:35
Fri, Feb 10, 2017 09:00 - 15:55
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Feb 9 AM 
10:30 - 12:10
(1) 10:30-10:40  
(2)
NLC
10:40-11:05 Recognizing Textual Entailment with Dependency-Parsed Structure Taking into Account Copular Sentence NLC2016-40 Akira Saito, Koichi Takeuchi (Okayama Univ.)
(3)
NLC
11:05-11:30 Observations on the influence of linguistic features and voice features in conversation on memory and impressions
-- Evaluate personality through differences --
NLC2016-41
Kotomi Takamuku, Yasuo Tanida (Synergy Marketing)
(4)
NLC
11:30-11:55 Construction of a Bilingual Term Extension System NLC2016-42 Kazuya Ishibashi (Okayama Univ.), Kyo Kageura, Miki Iwai (UTokyo), Koichi Takeuchi (Okayama Univ.)
(5) 11:55-12:10  
  12:10-13:30 Lunch Break ( 80 min. )
Thu, Feb 9 PM 
13:30 - 14:35
(6)
NLC
13:30-13:55 Stock market prediction from Web news using expert articles and machine learning NLC2016-43 Ko Ichinose, Kazutaka Shimada (KIT)
(7)
NLC
13:55-13:55 (%%% This presentation was CANCELLED)
Applying Text-mining to Analyzing Labor Accident Reports in Retailing
Jian Lu, Motoya Takagi (JNIOSH)
(8)
NLC
13:55-14:20 Fortune tellers' skillful speech patterns
-- Binary classification using machine learning --
NLC2016-44
Kenji Yokotani (Niigata Seiryo Univ.)
(9) 14:20-14:35  
  14:35-14:45 Break ( 10 min. )
Thu, Feb 9 PM 
14:45 - 17:35
(10)
NLC
14:45-15:45 [Invited Talk]
Dawn of human values marketing
-- History of 5 years from (Synergy Marketing, Inc.) Research and Development start-up --
NLC2016-45
Yasuo Tanida (Synergy Marketing)
  15:45-15:55 Break ( 10 min. )
(11)
NLC
15:55-16:45 NLC2016-46
  16:45-16:55 Break ( 10 min. )
(12) 16:55-17:35  
Fri, Feb 10 AM 
09:00 - 11:40
(13) 09:00-09:25  
(14)
NLC
09:25-09:50 Extractive Summarization of Financial Statement Using Multi-Task Learning NLC2016-47 Masaru Isonuma, Toru Fujino, Jumpei Ukita, Haruka Murakami, Kimitaka Asatani, Junichiro Mori, Ichiro Sakata (UTokyo)
(15) 09:50-10:15  
(16) 10:15-10:30  
  10:30-10:40 Break ( 10 min. )
(17) 10:40-11:40  
  11:40-13:20 Lunch Break ( 100 min. )
Fri, Feb 10 PM 
13:20 - 13:45
(18) 13:20-13:45  
  13:45-13:55 Break ( 10 min. )
Fri, Feb 10 PM 
13:55 - 15:55
(19)
NLC
13:55-14:20 Detecting Earthquake Survivors with Serious Mental Damage NLC2016-48 Tatsuya Aoki (Tokyo Tech), Tetsuya Nasukawa, Katsumasa Yoshikawa (IBM Research), Hiroya Takamura, Manabu Okumura (Tokyo Tech)
(20)
NLC
14:20-14:45 Development of Review Classifier System using Sentiment Analysis NLC2016-49 Haruka Ando, Shin Hara, Shinichi Watanabe (Utsunomiya Univ.)
(21)
NLC
14:45-15:10 NLC2016-50
(22)
NLC
15:10-15:35 Calculating the Similarity of Hobbies and Preferences by Word2Vec Using Dating Service Data NLC2016-51 Toshiki Akehata, Kentaro Nakanishi, Takuya Iwamoto (mixi)
(23) 15:35-15:50  
(24) 15:50-15:55 Closing Remark

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  
IPSJ-IFAT Special Interest Group on Information Fundamentals and Access Technologies (IPSJ-IFAT)   [Latest Schedule]
Contact Address  


Last modified: 2017-02-01 02:27:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /   [Return to IPSJ-IFAT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan